# SDR AWXA200700272

- Difficulty date: February 17, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65528942
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED MAIN CABIN FLOOR STRUCTURE CHANNEL ASSEMBLY, BS 540,  BL0 - RBL 24.5, WL 208.  REPLACED MAIN CABIN FLOOR STRUCTURE CHANNEL ASSEMBLY, BS 540,  BL0 - RBL 24.5, WL 208 IAW B737-300 SRM 51-40-04.
